# SDR AUS20030987

- Difficulty date: September 19, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Faulty
- Location: Dc System
- Part time: 20,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 DC STARTER-GENERATOR SUSPECT FAULTY.
